| Model Number |
04.615.526 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
This report is being filed after the review of a clinical evaluation report (cer) from a related research activity database (ddra) for patients undergoing cervical fusion.This report captures the following complications: complication nec due to other internal orthopedic device (1): patient no.(b)(6), female, (b)(6) underwent anterior cervical c4-6 corpectomy with fibula allograft, posterior c3-t1 laminectomy and fusion with synapse 4.0 instrumentation was readmitted due to complication nec due to other internal orthopedic device.This report is for a posterior cervical systems (synapse) rod.This is report 20 of 20 for (b)(4).Additional complications for this cer are captured on related complaints (b)(4).
Additional Manufacturer Narrative
Patient no (b)(6).Additional product codes: kwp, mnh, nkg.Initial reporter is a synthes employee.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.